Feb 18, 2008
I had an ultra sound done and was told I have infused fatty liver infiltration. My doctor says, however, that I should not be having pain in my liver and I am. Since I just found this out yesterday I have not had a chance to meet with my doctor. I do have high cholesterol controlled with meds and after being thin (5'7" & 118lb's)until abrupt menopause at 46 (no know cause), quiting smoking, and being on meds that cause weight gain (pain management)I have put on a lot of weight (204lb's). Both my hydrocodone (tylenol) & Vytorin are hard on the liver also. But what would cause liver pain?
Response from Dr. McGovern
Sounds like you may need to have an ultrasound to determine what may be ailing you in your right upper quadrant. The liver is not the only thing that lives there = there is also the gallbladder.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get Hiv From Chewing Gum?
- How Quickly Does Petechiae Arrive From Hiv?
- What Do The Patches In Your Mouth Look Like When You Have Hiv?
- Hepatitis C And Staph Infections
- Can A Urinary Tract Infection Cause False Positive Hiv Screening?
- What If A Hospital Worker Is Pricked By A Hiv Needle?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.